# SDR CA130114003

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8AS
- Aircraft time: 35,688 hours
- Engine: Ge CFM567B24
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 115A62308
- Condition: Worn
- Location: Rt Wing
- Part time: 35,508 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT DEFLECTION CONTROL RIB AT T/E WING STA 278, WHERE THE TURNBUCKLE ATTACHES TO THE RIB WAS FOUND WORN AND TORN OPEN.
